# SDR CHIA2018032803196

- Difficulty date: March 15, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N194CH
- Make and model: Boeing 1072
- Aircraft serial: 404
- Aircraft time: 44,064 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 473275
- Condition: False Activation
- Location: Nr 2 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE LIGHT ILLUMINATED FOR A BRIEF AMOUNT OF TIME. PILOTS CONFIRMED THAT THERE WAS NO FIRE AND DETERMINED THAT IT WAS A FALSE FIRE INDICATION. SUPPLEMENTAL INFORMATION; THE DETECTORS IN THIS A/C HAVE BEEN REPLACED WITH P/N 477223 FLAME DETECTORS IAW COLUMBIA HELICOPTERS, INC. SERVICE BULLETIN NUMBER 107-26-S0004. DETAILS ARE ON FILE WITH OPERATOR CHIA823C. THIS SUPPLEMENTAL INFORMATION WILL BE REPEATED ON THE FOLLOWING SDR’S; CHIR20160608001, CHIR20161003001, CHIR20140217001, CHIR20140214001, CHIR20161006001. CHIR20161007001, CHIR20161008001, CHIR20161009001, CHIR20161121001, CHIR2879, CHIR3001092917, CHIR2957090717, CHIA201803163196, CHIA201810083560, CHIA201810063561, CHIA201907214031, & CHIA20190
